MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. 8.5 IN PRESSURE RATED MINIBORE SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. 8.5 IN PRESSURE RATED MINIBORE SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MP5313-C
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.Device manufacture date: unknown.Investigation summary: the customer reported leakage at the connection to the catheter and returned one used sample, and a maxzero.The sample was primed with blue dye fluid from a syringe, and there was no observed leak.The maxzero was placed on both the female and male luer of the set and neither had a leak, and the complaint cannot be verified.The customer reported the lot number as "unknown" but provided two possible lot numbers.A device history record review for model mp5313-c lot number 21015872 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 16jan2021.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.A device history record review for model mp5313-c lot number 20106030 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 10oct2020.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Investigation conclusion: this incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.Root cause description: the root cause is unknown without an observed failure.
 
Event or Problem Description
It was reported that 8.5 in pressure rated minibore set leaked.The following information was provided by the initial reporter: it was reported by the customer that the extension set is leaking at the connection to catheter.

Brand Name
8.5 IN PRESSURE RATED MINIBORE SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
MDR Report Key12194161
Report Number9616066-2021-51557
Device Sequence Number1494214
Product Code FPA
UDI-Device Identifier10885403236716
UDI-Public10885403236716
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMP5313-C
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/29/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2021
Initial Report FDA Received Date07/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1